| Model Number |
PCB00 |
| Medical Device Problem Codes |
Device Markings/Labelling Problem (2911); Failure to Eject (4010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.If implanted; give date: lens was not implanted.If explanted; give date: lens was not implanted, therefore not explanted (b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the rear haptic of the lens got stuck during the implantation.This did not lead to any patient issues.The customer also questions the labeling-serial number.The unit itself shows serial number (b)(4) which corresponds to the sticker on the side of the box.The main body of the box however shows serial number (b)(4).No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).
Additional Manufacturer Narrative
Corrected data: section b5 - describe event or problem: through follow-up we learned that there was no labeling concerns by the customer.The local johnson & johnson representative questioned the discrepancy but the two units corresponding to the serial numbers provided were manufactured over a year apart and have never been in a j&j facility at the same period of time.Section h6 - device code: initially reported device code 2911 does not apply.Additional information: section d10: device available for evaluation ¿ yes, returned to manufacturer on 8/5/2020 section h3: device returned to manufacturer ¿ yes device evaluation: the sample was received on august 05, 2020.The device was evaluated under microscope and scarce amount of viscoelastic was observed.Also, the lens was observed stuck and override by the pushrod and the lead haptic was not folded.The reported issue dc-device partially delivered was verified but it could not be determined if the condition observed is related to manufacturing process as the reported device was handling and used in a surgical procedure.Based on the product returned evaluation a product quality deficiency or product malfunction could not be determined.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification. a search revealed that no additional complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.